# SDR AWXA200700588

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Part number: P4010021
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS INOPERATIVE.  REPLACED AND OPERATIONAL CHECKED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT POWER UNIT DUE TO A BROKEN CONNECTOR.
